Loose Stool Worried It Could Be HIV
Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts
University of Minnesota, School of MedicineLoose stools can be a side effect of Aluvia (Kaletra in US) and sometimes the tenofovir in Truvada. Many other causes of loose stools can be seen in the setting of HIV infection and in the general population as well so an evaluation is recommended... Read more »
Read more »
Read more »
Connect With Others
Posted by Anonymous, 1 Replycan hiv cause loose stools im very nervous about it , the only unprotected sex i had was oral performed on me . i had unprotected sex for vaginal like two years ago Read more »
Posted by canadian1984, 1 ReplyI have to say, for the last month I have been stressing over this.
I would like to ask members who have seen seroconversion before; how common do you see someone experience loose stool for nearly a month? I thought it was these sugar alcohol cookies... Read more »
Posted by Anonymous, 1 Replyok so here we go.......i have had loose stools now for about 2 weeks, they have not been completly runny, more like pieces (sorry i know thats alot maybe too much info) and i am on antibiotics for what my doctor thinks is a infection that is... Read more »
Posted by jackass, 2 RepliesI can't understand why I'm having loose feces for 3 weeks?
I just can't put it in a shape!..
my mom had the same problem and her problem started the same day with me.. but hers lasted 2.5 weeks and my problem haven't stopped yet..
this worries me..
it's... Read more »
Guides for People With HIV